Alert archive / California / Wind Advisories in 2009

Wind Advisory 32, NWS San Diego, CA

December 22, 2009Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Dec 22, 2009, 1:14 PM PST for Riverside County, San Bernardino County, San Diego County, California. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 22, 2009, 1:14 PM PST (21:14 UTC)
Expired
Dec 22, 2009, 9:00 PM PST
In force
8 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.2 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2009-12-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2009-12-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 222114
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
114 PM PST TUE DEC 22 2009

...STRONG WINDS THROUGH THE EVENING IN THE MOUNTAINS AND DESERTS...

.A LOW PRESSURE SYSTEM WILL BRING STRONG WEST TO NORTHWEST WINDS
TO THE MOUNTAINS AND DESERTS THIS AFTERNOON AND EVENING. THE WINDS
WILL DECREASE OVERNIGHT.

CAZ055-056-058-060>062-230500-
/O.CAN.KSGX.HW.W.0011.000000T0000Z-091223T0200Z/
/O.NEW.KSGX.WI.Y.0032.091222T2114Z-091223T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
114 PM PST TUE DEC 22 2009

...WIND ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

* TIMING: WINDS WILL CONTINUE STRONG THROUGH THE AFTERNOON AND
  EARLY EVENING. WINDS ARE EXPECTED TO GRADUALLY DIMINISH TONIGHT.

* WINDS: AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH
  HIGHEST GUSTS TO AROUND 55 MPH NEAR THE RIDGETOPS...ALONG
  DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS.

* IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. IN THE DESERTS...AREAS OF
  BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO.
  WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ042-043-048-050-057-222215-
/O.CAN.KSGX.WI.Y.0031.000000T0000Z-091223T0200Z/
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SANTA ANA MOUNTAINS AND FOOTHILLS-
114 PM PST TUE DEC 22 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND
ADVISORY. 

$$

MM
3 follow-up statements
000 
WWUS76 KSGX 230036
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
436 PM PST TUE DEC 22 2009

...STRONG WINDS THROUGH THE EVENING IN THE MOUNTAINS AND
DESERTS...

.A LOW PRESSURE SYSTEM HAS BROUGHT STRONG WEST TO NORTHWEST WINDS
TO THE MOUNTAINS AND DESERTS THIS AFTERNOON AND EVENING. THE WINDS
WILL DECREASE OVERNIGHT.

CAZ055-061-062-230500-
/O.UPG.KSGX.WI.Y.0032.000000T0000Z-091223T0500Z/
/O.NEW.KSGX.HW.W.0012.091223T0036Z-091223T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
436 PM PST TUE DEC 22 2009

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

WINDS WILL CONTINUE STRONG THROUGH THE AFTERNOON AND EARLY
EVENING. WINDS ARE EXPECTED TO GRADUALLY DIMINISH TONIGHT.

AREAS OF WEST TO NORTHWEST WINDS 35 TO 45 MPH WITH HIGHEST GUSTS
TO AROUND 65 MPH NEAR THE RIDGETOPS...ALONG DESERT MOUNTAIN SLOPES
AND ADJACENT DESERT AREAS.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. IN THE DESERTS...AREAS OF BLOWING DUST
AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN
TREE LIMBS AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ056-058-060-230500-
/O.CON.KSGX.WI.Y.0032.000000T0000Z-091223T0500Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
436 PM PST TUE DEC 22 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. 

WINDS WILL CONTINUE STRONG THROUGH THE AFTERNOON AND EARLY
EVENING. WINDS ARE EXPECTED TO GRADUALLY DIMINISH TONIGHT.

AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH HIGHEST GUSTS
TO AROUND 55 MPH NEAR THE RIDGETOPS...ALONG DESERT MOUNTAIN SLOPES
AND ADJACENT DESERT AREAS.

THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS
WITH HIGH PROFILE VEHICLES. IN THE DESERTS...AREAS OF BLOWING DUST
AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN
TREE LIMBS AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SMALL
000 
WWUS76 KSGX 230253
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
653 PM PST TUE DEC 22 2009

...STRONG WINDS THROUGH THE EVENING IN THE MOUNTAINS AND
DESERTS...

.A LOW PRESSURE SYSTEM CONTINUES TO BRING STRONG WEST TO NORTHWEST
WINDS TO THE MOUNTAINS AND DESERTS THIS AFTERNOON AND EVENING. THE
WINDS WILL DECREASE OVERNIGHT.

CAZ055-061-062-230500-
/O.CON.KSGX.HW.W.0012.000000T0000Z-091223T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
653 PM PST TUE DEC 22 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING. 

* TIMING: WINDS WILL CONTINUE STRONG THROUGH THE AFTERNOON AND
  EARLY EVENING. WINDS ARE EXPECTED TO GRADUALLY DIMINISH TONIGHT.

* WINDS: AREAS OF WEST TO NORTHWEST WINDS 35 TO 45 MPH WITH
  HIGHEST GUSTS TO AROUND 65 MPH NEAR THE RIDGETOPS...ALONG DESERT
  MOUNTAIN SLOPES AND ADJACENT DESERT AREAS.

* IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. IN THE DESERTS...AREAS OF
  BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO.
  WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

CAZ056-058-060-230500-
/O.CON.KSGX.WI.Y.0032.000000T0000Z-091223T0500Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
653 PM PST TUE DEC 22 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. 

* TIMING: WINDS WILL CONTINUE STRONG THROUGH THE AFTERNOON AND
  EARLY EVENING. WINDS ARE EXPECTED TO GRADUALLY DIMINISH TONIGHT.

* WINDS: AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH
  HIGHEST GUSTS TO AROUND 55 MPH NEAR THE RIDGETOPS...ALONG DESERT
  MOUNTAIN SLOPES AND ADJACENT DESERT AREAS.

* IMPACTS: THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. IN THE DESERTS...AREAS OF
  BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO.
  WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SMALL
000 
WWUS76 KSGX 230445
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
845 PM PST TUE DEC 22 2009

...STRONG WINDS HAVE DECREASED IN THE MOUNTAINS AND DESERTS...

.A LOW PRESSURE SYSTEM WILL MOVE EAST LATE TONIGHT THROUGH
WEDNESDAY WITH DECREASING WINDS.

CAZ055-061-062-230545-
/O.EXP.KSGX.HW.W.0012.000000T0000Z-091223T0500Z/
SAN BERNARDINO COUNTY MOUNTAINS-COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
845 PM PST TUE DEC 22 2009

...HIGH WIND WARNING WILL EXPIRE AT 9 PM PST THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 9 PM PST THIS EVENING. 

* TIMING: WINDS WILL CONTINUE TO GRADUALLY DECREASE TONIGHT.

* WINDS: WINDS HAVE DECREASED TO 15 TO 25 MPH WITH LOCAL GUSTS TO
  AROUND 35 MPH. WINDS WILL CONTINUE TO DECREASE OVERNIGHT.

* IMPACTS: LOCALLY WINDS CAN CAUSE PROBLEMS FOR MOTORISTS WITH
  HIGH PROFILE VEHICLES. IN THE DESERTS...AREAS OF BLOWING DUST
  AND SAND COULD REDUCE VISIBILITY. WATCH FOR BROKEN TREE LIMBS
  AND DOWNED POWER LINES.



$$

CAZ056-058-060-230545-
/O.EXP.KSGX.WI.Y.0032.000000T0000Z-091223T0500Z/
RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
845 PM PST TUE DEC 22 2009

...WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 9 PM PST THIS EVENING. 

* TIMING: WINDS WILL CONTINUE TO GRADUALLY DECREASE OVERNIGHT.

* WINDS: AREAS OF WEST TO NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS
  TO 30 MPH...ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT
  AREAS. WINDS WILL CONTINUE TO DECREASE OVERNIGHT.

* IMPACTS: LOCALLY WINDS CAN CAUSE PROBLEMS FOR MOTORISTS WITH
  HIGH PROFILE VEHICLES. IN THE DESERTS...AREAS OF BLOWING DUST
  AND SAND COULD REDUCE VISIBILITY. WATCH FOR BROKEN TREE LIMBS
  AND DOWNED POWER LINES.

$$

WHITLOW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Dec 22, 9:00 AM PST, 4 hours 14 minutes earlier.

Area forecast discussion, Dec 22, 9:00 AM PST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
900 AM PST TUE DEC 22 2009

.SYNOPSIS...
A COLD LOW PRESSURE SYSTEM WILL BRING STRONG WINDS AND A FEW MORE
SHOWERS TO THE REGION TODAY. HIGH PRESSURE ALOFT AND OFFSHORE FLOW
WILL BRING FAIR SKIES AND WARMER WEATHER LATER IN THE WEEK WITH
LOCAL GUSTY WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES
WEDNESDAY THROUGH FRIDAY. ANOTHER UPPER LOW WILL BRING A CHANCE OF
SHOWERS SUNDAY AND MONDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE FRONT STRENGTHENED OVERNIGHT ENOUGH TO PRODUCE A COUPLE LINES OF
SHOWERS THIS MORNING. THERE WERE EVEN A FEW HEAVY SHOWERS AND
THUNDERSTORMS AND A COUPLE INCHES OF SNOW AT RUNNING SPRINGS. THE
SHOWERS HAVE ALMOST ENDED COMPLETELY...BUT LINGERING ISLAND BANDS
WILL CONTINUE TO IMPACT SAN DIEGO COUNTY THIS MORNING. OTHER THAN
THAT THE WINDS WILL TAKE OVER TODAY AS THE LARGER IMPACT ACROSS THE
REGION. THESE WINDS WILL DECREASE DURING THE EVENING BUT CONTINUE
QUITE STRONG IN THE SAN BERNARDINO MOUNTAINS THROUGH THE NIGHT AS
THE FLOW TURNS NORTHERLY. MEANWHILE SKIES WILL GRADUALLY CLEAR IN
ALL AREAS TODAY...WITH SLOWEST CLEARING ON THE COASTAL SLOPES OF THE
MOUNTAINS. HIGH PRESSURE ALOFT WILL BUILD WEDNESDAY INTO FRIDAY
WITH SOME OFFSHORE SURFACE PRESSURE GRADIENTS DEVELOPING EACH NIGHT.
THEY WILL PRODUCE SOME OFFSHORE WINDS MAINLY THROUGH PASSES AND
CANYONS...AND THEY WILL APPROACH ADVISORY STRENGTH IN FAVORABLE
SPOTS. THAT OFFSHORE FLOW WILL KEEP US IN A COOLER AIR MASS SO OUR
HIGH PRESSURE WARMING TREND WILL ONLY AMOUNT TO TEMPERATURES IN THE
60S THIS WEEK. OVER THE WEEKEND CLOUDS WILL INCREASE IN ADVANCE OF A
WET LOW PRESSURE SYSTEM APPROACHING FROM THE PACIFIC. FOR NOW WE
CARRY A CHANCE OF RAIN MAINLY FOR LATER SUNDAY AND MONDAY...BUT OF
COURSE THE DETAILS ARE REALLY SKETCHY. IT COULD BE QUITE WET OR
ALMOST DRY DEPENDING ON WHAT THIS SYSTEM DOES AND THE EXTENDED
MODELS ARE SHOWING A WIDE RANGE OF POSSIBILITIES.

&&

.AVIATION...
221515Z...DEEP MOISTURE OVER THE AREA THIS MORNING SHOULD LOWER
RAPIDLY TONIGHT BETWEEN MIDNIGHT AND SUNRISE ON WEDNESDAY. BROKEN TO
LOCALLY SCATTERED LAYERS OF STRATOCU THIS MORNING BETWEEN 1500 AND
5000 FEET MSL SHOULD BECOME MOSTLY SCATTERED THIS AFTERNOON. SOME
FILLING IN AFTER SUNSET BUT BECOMING SCATTERED AGAIN BEFORE SUNRISE.

GUSTY WEST TO NORTHWEST WINDS ACROSS THE MOUNTAINS WILL CAUSE
MOUNTAIN WAVE AND ROTOR ACTIVITY OVER THE EASTERN DESERTS NEAR KPSP
AND KTRM THROUGH THE AFTERNOON. GUSTY WEST WINDS CAN BE EXPECTED
MOST AIRPORTS WEST OF THE MOUNTAINS THROUGH THIS AFTERNOON AS WELL.
HORTON

&&

.MARINE...
HAVE UPGRADED THE SMALL CRAFT ADVISORY FOR THE OUTER WATERS TO A
GALE WARNING AND KEPT THE SMALL CRAFT ADVISORY IN PLACE FOR THE
INNER WATERS. STRONG WEST TO NORTHWEST WINDS BEHIND THIS COLD FRONT
WILL INCREASE TO 20-30 KTS WITH GUSTS BETWEEN 35 AND 40 KNTS TODAY.
A STEEP SHORT-PERIOD 9 FT SWELL WILL CREATE HAZARDOUS SEAS THIS
AFTERNOON AND EVENING.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...

HIGH WIND WARNING UNTIL 6 PM IN THE MOUNTAINS AND DESERTS...SEE
LAXNPWSGX.

WIND ADVISORY UNTIL 6 PM IN THE COASTS AND VALLEYS...SEE LAXNPWSGX.

GALE WARNING UNTIL 2 AM WEDNESDAY IN THE OUTER COASTAL WATERS...SEE
LAXMWWSGX.

SMALL CRAFT ADVISORY UNTIL 2 AM WEDNESDAY IN THE INNER COASTAL
WATERS...SEE LAXMWWSGX.

MARINE WEATHER STATEMENT UNTIL 4 PM IN THE COASTAL WATERS...SEE
LAXMWSSGX.

&&

PUBLIC...MM
AVIATION/MARINE...HORTON
Hazardous weather outlook, Dec 22, 4:15 AM PST, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
415 AM PST TUE DEC 22 2009

CAZ042-043-048-050-055>058-060>062-PZZ750-775-230200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN
BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO
COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY
MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY
MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO
COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
415 AM PST TUE DEC 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

HIGH WIND WARNING AND WIND ADVISORY FOR STRONG GUSTY WEST TO
NORTHWEST WINDS TODAY. SEE LAXNPWSGX.

SMALL CRAFT ADVISORY FOR THE COASTAL WATERS THROUGH TONIGHT FOR
STRONG GUSTY NORTHWEST WINDS AND HAZARDOUS SEAS. SEE LAXMWSSGX AND
LAXCWFSGX.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

LOCAL GUSTY OFFSHORE WINDS WEDNESDAY AND THURSDAY...MAINLY THROUGH
AND BELOW MOUNTAIN CANYONS AND PASSES.

.SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT
REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO
REPORT SIGNIFICANT WEATHER CONDITIONS.

MARTIN

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 2:56 AM PSTHigh Wind WarningSGXRiverside, San Bernardino, San Diego10 hr
Dec 22, 2:56 AM PSTWind AdvisorySGXOrange, Riverside, San Bernardino, San Diego10 hr
Dec 22, 6:12 AM PSTGale WarningSGX20 hr

Nearby

Wind Advisories in California, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.